Jump to content



Photo

Physical Pain?


  • Please log in to reply
3 replies to this topic

#1 cfortman

cfortman

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 01 October 2018 - 07:08 PM

Hi. I was on cymbalta for one year. i came off it cold turkey in March. I did ok. Trying to hold it together. Then in August I noticed bilateral torso pain. almost like cramps and back pain. i had imaging and nothing. i started back on the cymbalta and the pain vanished. I had to go back off of it because of the bad side effects. Within one week the pain is back and bad. Anyone else had similar experiences?

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,296 posts
  • LocationMissouri

Posted 02 October 2018 - 07:51 AM

Many of the members develop bad pain during withdrawal but typically this is a rebound pain that they had before going on Cymbalta. Others often experience generalized body aches and pains but not as specific as yours. Have you had a complete blood work up? I was wondering if it could be your kidneys.

#3 cfortman

cfortman

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 02 October 2018 - 01:54 PM

yes Ive had blood work, ct's, mri's. it feels like nerve pain.

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,296 posts
  • LocationMissouri

Posted 02 October 2018 - 06:23 PM

Well Cymbalta withdrawal is certainly famous for nerve pain. If so it will eventually go away.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users